# SDR A6WA2018082145994

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 34,653 hours, 33,406 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Retainer
- Part number: 6013700340
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422AT SEAL RETAINER CRACKED.     REPLACED SEAL RETAINER IAW SRM 51-42-06.
